# SDR SWAA2025051956571

- Difficulty date: April 17, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N7858A
- Make and model: Boeing 737-79P
- Aircraft serial: 29361
- Aircraft time: 59,626 hours, 38,699 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ATTACH ANGLE AT MIN CABIN BS 691; LBL 1; WL 207<[01] REMOVED AND REPLACED ATTACH ANGLE AT MIN CABIN BS691 LBL 1; WL207 I.A.W SRM 51-40-02-0G-0 AND BOEING DWGS 111A6002 REV: -; 273A9111 REV: -;[02] CORRECTIVE ACTION ITEM 1 VERIFIED; CARD COMPLETE.
